# SDR ASAA2020030232288

- Difficulty date: February 25, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 28,726 hours, 9,301 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED START AT FL 370, 370, 380 WITH FAULT LIGHT. FAULT EXTINGUISHED IMMEDIATELY AFTER FIRST ATTEMPT AND SWITCHED OFF. FAULT LIGHT EXTINGUISHED AFTER 5 MINUTES AFTER 2ND AND 3RD ATTEMPTS. EGT REACHED 950 EACH ATTEMPT. GROUNDED - YES. ON DEFERRAL.
